# SDR CA040616003

- Difficulty date: June 9, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,192 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 9740926112
- Condition: Frozen
- Location: Mlg
- Part time: 10,230 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LANDING GEAR MOTOR CONTINUED TO RUN AFTER LANDING GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED AND TAXIED TO APRON.  FLIGHT CREW TURNED OFF MASTER TO STOP MOTOR FROM RUNNING.  MAINTENANCE WAS CALLED TO PULL UNDER FLOOR POWER PACK CIRCUIT BREAKER.  MAINTENANCE CHECKED POWER PACK FOR A POSSIBLE OVER TEMPERATURE CONDITION BUT FOUND POWER PACK COOL.  AIRCRAFT TAXIED TO HANGAR.  LANDING GEAR MOTOR RELAY CONTACTS FOUND FROZEN IN THE CLOSED POSITION.  MAIN GEAR RELAY REPLACED, SYSTEM FUNCTION TESTED SERVICEABLE IAW PC12/45 MAINTENANCE MANUAL ATA CHAPTER 29.
